# SDR SWAA2024022046148

- Difficulty date: January 29, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED; INBOARD UPPER SURFACE.<[01] PARTS UPDATE;[02] REMOVAL AND REPLACEMENT TO BE ACCOMPLISHED ON NON-ROUTINE CARD # TTG8Q00R8PNW;[03] VERIFIED REMOVAL AND REPLACEMENT TO BE ACCOMPLISHED ON NON-ROUTINE CARD # TTG8Q00R8PNW. INSPECTION C/W.
